# SDR HALA2009052300187

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 12,453 hours, 30,532 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ARB - "ENG L SYS FAIL" ALERT ILLUMINATED DURING INITIAL CLIMB.  PERF FIM 73-33 TASK 802.  FOUND MSG 733401 LT FUEL FILTER IMPENDING BLOCKAGE.  REMOVED AND REPLACED LP FILTER PER AMM 73-11-01.  OPS AND LK CK OK.
